| Model Number |
MA60AC |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during intraocular lens (iol) implant procedure, the haptic bent/crimped/distorted/twisted was noticed upon partial insertion of the lens.Subsequently the lens was removed during the same procedure.Additional information has been requested.